# SDR USAA2013122600011

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 7,618 hours, 3,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS IN FRONT OF DOOR 4L IS MISSING.  REPLACED EMERGENCY EXIT LIGHT LENS IN FRONT OF DOOR 4L.
